To the people that know me I am back!!!! I need some advice and help please. Is it just me or does everyone get bloated on Gleevec? It seems to be getting worse, I look pregnant and I am only 5 ft tall. I have gained more weight, hit almost 150, I have never weighed that much in my life and I can tell in my breathing I have the extra weight. I joined the new gym in town but the Gleevec affects my legs so bad I am working at a snails pace but I am giving it my best shot!!!! But this bloating has to go...what can I do? By the way the anziety the drs kept telling me I was having wasnt anxiety. I finally saw a neuroligist and they were tremors caused by a pill I was taking so he gave me Topamax cuz my migraines were coming back full force and the shaking stopped, feels great to not have that shaking on the inside but the Topamax was suppose to make me lose weight also. Well, I am still waiting on that part! Do other people get bloated and gain alot of weight on Gleevec also? Like I said I am only 5 ft tall and its affecting my breathing and now I snore really, really loud my husband says. I sleep alot on the couch. Please help!!!!! Will continue at the gym on my bike and treadmill, my legs are to weak for anything else at this point.